# SDR UIEA01068

- Difficulty date: June 26, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 65B017195003
- Condition: Cracked
- Location: Bs 520
- Part time: 77,446 hours, 13,584 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, FOUND FRAME AND DOUBLER STATION 520 CRACKED AT STRINGER 10A (L) AND 11L COMMON TO THE STRINGER CUT-OUT AT 10A(L) AND 11L.  FABRICATED DOUBLERS AND INSTALLED PER STANDARD PRACTICES IAW SRM 53-10-04.  CLIP REPLACED.  REINSPECT AREA PER SB 747-53A2265 AT 3000 CYCLES INTERVALS.  (M)
